MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 4.5MM 90 DFOS PLATE, 5 FLARE, NO OFFSET, 4 HOLE; PEDILOC, PLEO PEDILOC FEMUR

ORTHOPEDIATRICS, CORP 4.5MM 90 DFOS PLATE, 5 FLARE, NO OFFSET, 4 HOLE; PEDILOC, PLEO PEDILOC FEMUR
Model Number 00-1050-6004
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Concomitant medical products: unknown locking screw: item number; unknown, lot number; unknown qty of four (4).Customer has indicated that the product will be returned to orthopediatrics for investigation.Multiple mdr reports were filed for this event, please see associated reports: 3006460162-2020-00032, 3006460162-2020-00033, 3006460162-2020-00034 and 3006460162-2020-00035.
 
Event or Problem Description
It was reported that the dfos plate failed and the screws broke.The patient was revised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6 patient code: 1924, h6 device code: 1260, h6 method code: 3331 - 4109, h6 result code: 3252, h6 conclusion code: 4315, d10 device available for evaluation: yes.Complaint sample was evaluated and the reported event was confirmed.Product evaluation confirmed broken screws.The plate was found to be undamaged.Dhr was reviewed and no discrepancies were found.Review of the complaint history determined that no further action is required as no were trends identified.Root cause was unable to be determined.

Brand Name
4.5MM 90 DFOS PLATE, 5 FLARE, NO OFFSET, 4 HOLE
Common Device Name
PEDILOC, PLEO PEDILOC FEMUR
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw, in
MDR Report Key9717271
Report Number3006460162-2020-00031
Device Sequence Number11351141
Product Code HRS
UDI-Device Identifier00841132129975
UDI-Public(01)00841132129975(10)162982-C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1050-6004
Device Catalogue Number00-1050-6004
Device Lot Number162982-C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;